Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 2, Pages 174–182 (Mi mz11868)  

This article is cited in 2 scientific papers (total in 2 papers)

On Double Sums with Multiplicative Characters

A. S. Volostnov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: An estimate for double sums of multiplicative characters with additive convolutions of the characteristic functions of sets having small additive doubling is obtained.

Keywords: multiplicative character, additive convolution, sum of sets.

Funding Agency Grant Number
Russian Science Foundation 14-11-00433


DOI: https://doi.org/10.4213/mzm11868

Full text: PDF file (461 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:2, 197–203

Bibliographic databases:

UDC: 511.66+511.336+511.218
Received: 26.11.2017
Revised: 17.12.2017

Citation: A. S. Volostnov, “On Double Sums with Multiplicative Characters”, Mat. Zametki, 104:2 (2018), 174–182; Math. Notes, 104:2 (2018), 197–203

Citation in format AMSBIB
\Bibitem{Vol18}
\by A.~S.~Volostnov
\paper On Double Sums with Multiplicative Characters
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 2
\pages 174--182
\mathnet{http://mi.mathnet.ru/mz11868}
\crossref{https://doi.org/10.4213/mzm11868}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3833493}
\elib{https://elibrary.ru/item.asp?id=35410179}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 2
\pages 197--203
\crossref{https://doi.org/10.1134/S0001434618070209}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000446511500020}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054483419}


Linking options:
  • http://mi.mathnet.ru/eng/mz11868
  • https://doi.org/10.4213/mzm11868
  • http://mi.mathnet.ru/eng/mz/v104/i2/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hanson B., Petridis G., “Refined Estimates Concerning Sumsets Contained in the Roots of Unity”, Proc. London Math. Soc.  crossref  isi
    2. A. M. Guloglu, M. R. Murty, “The paley graph conjecture and diophantine m-tuples”, J. Comb. Theory Ser. A, 170 (2020), UNSP 105155  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:206
    Full text:5
    References:18
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021